# SDR IPXA2016033001392

- Difficulty date: March 7, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5A708535
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO INTERCOSTAL CRACKED BS 1531 BETWEEN L43L AND L44L.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IN CENTER CARGO BS 1531 BETWEEN L43L AND L44L IAW SRM 51-33-01 AND DAC DWG A5A7085.
